# SDR AALA202311082979

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 27,847 hours, 11,230 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS. UNSTUCK, CLEANED, AND LUBRICATED FORWARD LAVATORY LATCH AND FUNCTIONAL CHECKED GOOD.
